| Model Number |
CPHV |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was discarded at the hospital and was not available for return.
Event or Problem Description
The manufacturer was informed that on (b)(6) 2022, after implanting and suturing the top hat valve size 21, it was realized that one of the leaflets was not moving smoothly and was suspected to be stuck.Thus, the valve was removed and replaced with another valve but the same model.As reported, there was no impact for the patient.Patient had a good outcome and was discharged from the hospital.
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was discarded at the hospital and was not returned to the manufacturer, no further investigation on the device can be performed.Thus a definite root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were identified.Should further information be received, the manufacturer will provide a follow up report.